American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37F45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 59 found      Go to page: 1 2

[1] Fabrizio Bianchi and Johan Taflin. Bifurcations in the elementary Desboves family. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Fei Yang. Rational maps without Herman rings. Proc. Amer. Math. Soc. 145 (2017) 1649-1659.
Abstract, references, and article information   
View Article: PDF

[3] Robert L. Devaney. Mandelpinski structures in the parameter planes of rational maps. Contemporary Mathematics 678 (2016) 133-150.
Book volume table of contents   
View Article: PDF

[4] Jane Hawkins. Lebesgue measure theoretic dynamics of rational maps. Contemporary Mathematics 678 (2016) 197-217.
Book volume table of contents   
View Article: PDF

[5] Ratna Pal and Kaushal Verma. Dynamical properties of families of holomorphic mappings. Conform. Geom. Dyn. 19 (2015) 323-350.
Abstract, references, and article information   
View Article: PDF

[6] Jonguk Yang. Mating the Basilica with a Siegel disk. Conform. Geom. Dyn. 19 (2015) 258-297.
Abstract, references, and article information   
View Article: PDF

[7] Xavier Buff and Thomas Gauthier. Quadratic polynomials, multipliers and equidistribution. Proc. Amer. Math. Soc. 143 (2015) 3011-3017.
Abstract, references, and article information   
View Article: PDF

[8] Yûsuke Okuyama. Equidistribution of rational functions having a superattracting periodic point towards the activity current and the bifurcation current. Conform. Geom. Dyn. 18 (2014) 217-228.
Abstract, references, and article information   
View Article: PDF

[9] Sue Goodman and Jane Hawkins. Julia sets on $\mathbb{R}\mathbb{P}^2$ and dianalytic dynamics. Conform. Geom. Dyn. 18 (2014) 85-109.
Abstract, references, and article information   
View Article: PDF

[10] Robert L. Devaney. A Cantor-Mandelbrot-Sierpi\'nski tree in the parameter plane for rational maps. Trans. Amer. Math. Soc. 366 (2014) 1095-1117.
Abstract, references, and article information   
View Article: PDF

[11] Robert L. Devaney. Singular perturbations of complex polynomials. Bull. Amer. Math. Soc. 50 (2013) 391-429.
Abstract, references, and article information   
View Article: PDF

[12] Jane M. Hawkins. Proof of a folklore Julia set connectedness theorem and connections with elliptic functions. Conform. Geom. Dyn. 17 (2013) 26-38.
Abstract, references, and article information   
View Article: PDF

[13] Martial R. Hille and Nina Snigireva. Teichm\"{u}ller space for iterated function systems. Conform. Geom. Dyn. 16 (2012) 132-160.
Abstract, references, and article information   
View Article: PDF

[14] Joseph H. Silverman. Moduli Spaces and Arithmetic Dynamics. CRM Monograph Series 30 (2012) MR MR2884382.
Book volume table of contents

[15] Postcritically finite maps. CRM Monograph Series 30 (2012) 91-112.
Book volume table of contents
View Article: PDF

[16] The geometry of dynamical moduli spaces. CRM Monograph Series 30 (2012) 11-43.
Book volume table of contents
View Article: PDF

[17] Introduction. CRM Monograph Series 30 (2012) 1-2.
Book volume table of contents
View Article: PDF

[18] Moduli spaces associated to dynamical systems. CRM Monograph Series 30 (2012) 3-10.
Book volume table of contents
View Article: PDF

[19] Dynatomic polynomials and dynamical modular curves. CRM Monograph Series 30 (2012) 57-67.
Book volume table of contents
View Article: PDF

[20] Dynamical moduli spaces--Further topics. CRM Monograph Series 30 (2012) 45-56.
Book volume table of contents
View Article: PDF

[21] Canonical heights. CRM Monograph Series 30 (2012) 69-90.
Book volume table of contents
View Article: PDF

[22] Field of moduli and field of definition. CRM Monograph Series 30 (2012) 113-119.
Book volume table of contents
View Article: PDF

[23] Helena Mihaljević-Brandt and Jörn Peter. Poincar\'{e} functions with spiders' webs. Proc. Amer. Math. Soc. 140 (2012) 3193-3205.
Abstract, references, and article information   
View Article: PDF

[24] Yunping Jiang and Sudeb Mitra. Douady-Earle section, holomorphic motions, and some applications. Contemporary Mathematics 575 (2012) 219-251.
Book volume table of contents   
View Article: PDF

[25] Alastair Fletcher and Rob Fryer. On B\"{o}ttcher coordinates and quasiregular maps. Contemporary Mathematics 575 (2012) 53-76.
Book volume table of contents   
View Article: PDF

[26] Jun Hu, Francisco G. Jimenez and Oleg Muzician. Rational maps with half symmetries, Julia sets, and Multibrot sets in parameter planes. Contemporary Mathematics 573 (2012) 119-146.
Book volume table of contents   
View Article: PDF

[27] Michael Beck, Yunping Jiang and Sudeb Mitra. Normal families and holomorphic motions over infinite dimensional parameter spaces. Contemporary Mathematics 573 (2012) 1-9.
Book volume table of contents   
View Article: PDF

[28] Robert L. Devaney. Dynamics of $z^n + \lambda/z^n$; Why the Case $n = 2$ is Crazy. Contemporary Mathematics 573 (2012) 49-65.
Book volume table of contents   
View Article: PDF

[29] W. Barrera, A. Cano and J. P. Navarrete. Subgroups of $PSL(3,\mathbb{C})$ with four lines in general position in its limit set. Conform. Geom. Dyn. 15 (2011) 160-176. MR 2846306.
Abstract, references, and article information   
View Article: PDF

[30] Dzmitry Dudko and Dierk Schleicher. Homeomorphisms between limbs of the Mandelbrot set. Proc. Amer. Math. Soc. 140 (2012) 1947-1956.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 59 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia